# SDR IPXA1166659

- Difficulty date: April 20, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 6,005 hours, 3,630 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Unknown
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF BULK CARGO FLOORBOARD NR161HF.  FABRICATED BULK CARGO FLOORBOARD NR161HF IAW EO A300-5320-16407-E, APPENDIX D.
